# SDR CALA2024071602045

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 91,952 hours, 36,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D531133532000
- Condition: Damaged
- Location: Fr 4-6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INSPECTION REQUIREMENTS ON THE LH FWD FUSELAGE FR4-6 SKIN PANEL REPAIR PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03240. 5311-03240 ON OR BEFORE 96,489 TOTAL AIRCRAFT FLIGHT CYCLES OR 211,952 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER OCCURS FIRST. ACCOMPLISH INSPECTION REQUIREMENTS ON THE LH FWD FUSELAGE FR4-6 SKIN PANEL REPAIR PER PART 2 OF THE LATEST REVISION OF ECRA OKAY TO DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON THE LH FWD TOMC-APPROVAL FROM SC1ELBYC COMMENT FUSELAGE FR4-6 SKIN PANEL REPAIR PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03240 ON OR BEFORE 96,489 TOTAL AIRCRAFT FLIGHT CYCLES OR 211,952 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER OCCURS FIRST REF ECRA 5311-03240 REPAIRED PER ECRA 5311-03240 REG LOG PG 8609545 TOMC APPROVED: QC REVIEWED TOMC APPROVED: QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
